# SDR 0401511232

- Difficulty date: September 7, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 99,252 hours, 19,795 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO LGW AT FL370, NR 1 FORWARD CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  PERFORMED COM PROCEDURE AND LIGHT EXTINGUISHED.  FLIGHT DIVERTED TO PIK.  DURING DESCENT, BOTH FIRE BOTTLES WERE DISCHARGED.  FLIGHT LANDED WITHOUT INCIDENT.  INSPECTED FORWARD CARGO COMPARTMENT FOR EVIDENCE OF FIRE, NONE FOUND.  REPLACED NR 1 AND NR 2 CARGO FIRE EXTINGUISHING BOTTLES.  OPERATIONAL CHECK GOOD.
